MAUDE Adverse Event Report: GIVEN IMAGING VIETNAM CO LTD MANOSCAN; SYSTEM, GASTROINTESTINAL MOTILITY (ELECTRICAL)

GIVEN IMAGING VIETNAM CO LTD MANOSCAN; SYSTEM, GASTROINTESTINAL MOTILITY (ELECTRICAL)
Model Number 3890
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Codes Pain (1994); Distress (2329)
Date of Event 05/28/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the impedance catheter got stuck in a patient¿s nares.It was inserted easily and the test completed, but upon removal it only came out to the 41cm mark (about 10 cm).It could not be removed by either the nurses or doctor with the patient awake as significant nasal pain and emotional distress experienced.Patient was thus sedated in the endoscopy suite and a gastroscopy was done to ensure the catheter was not ¿stuck¿ in the esophagus or stomach.Everything looked normal below the upper esophageal sphincter, so the issue of resistance was in the patient's nasal cavity.After several attempts the physician was able to remove it and the patient was recovered from sedation.

Brand Name
MANOSCAN
Common Device Name
SYSTEM, GASTROINTESTINAL MOTILITY (ELECTRICAL)
Manufacturer (Section D)
GIVEN IMAGING VIETNAM CO LTD
suite 6a, 6th floor
ho chi minh city
VM 
Manufacturer (Section G)
GIVEN IMAGING VIETNAM CO LTD
suite 6a, 6th floor
ho chi minh city
VM  
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key22297286
Report Number3007662958-2025-00004
Device Sequence Number8562330
Product Code FFX
UDI-Device Identifier04260167482446
UDI-Public04260167482446
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K091070
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3890
Device Catalogue Number3890
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2025
Initial Report FDA Received Date06/20/2025
Date Device Manufactured03/06/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown